# SDR SWAA2015072242124

- Difficulty date: July 2, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Part number: 65475966
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CTR SECTION CHORD CORRODED ON FRONT TOP UPPER FWD CLEVIS FWD FACE.  REPAIRED CHORD IAW SRM & EA.
